$C^1$-stably shadowable conservative diffeomorphisms are Anosov
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1495-1499
https://doi.org/10.4134/BKMS.2013.50.5.1495
Published online September 1, 2013
M\'{a}rio Bessa
Universidade da Beira Interior
Abstract : In this short note we prove that if a symplectomorphism $f$ is $C^1$-stably shadowable, then $f$ is Anosov. The same result is obtained for volume-preserving diffeomorphisms.
Keywords : Anosov maps, shadowing, uniform hyperbolicity
MSC numbers : 37D20, 37C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd